Mathematische Annalen

, Volume 311, Issue 4, pp 765–790

A decomposition of spaces of automorphic forms, and the Eisenstein cohomology of arithmetic groups

Authors

  • Jens Franke
    • Mathematisches Institut der Universität Bonn, Wegelerstrasse 10, D-53115 Bonn, Germany (e-mail: franke@math.uni-bonn.de)
  • Joachim Schwermer
    • Mathematisch-Geographische Fakultät, Katholische Universität Eichstätt, Ostenstrasse 28, D-85072 Eichstätt, Germany (e-mail: joachim.schwermer@ku-eichstaett.de)

DOI: 10.1007/s002080050208

Cite this article as:
Franke, J. & Schwermer, J. Math Ann (1998) 311: 765. doi:10.1007/s002080050208
Mathematics Subject Classification (1991):11F75, 11F55
Download to read the full article text

Copyright information

© Springer-Verlag Berlin Heidelberg 1998